# SDR AT9900741

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD SERVICE DOOR JAMB LOWER AFT CORNER OF SKIN CRACKED OUT OF LIMITS.  FABRICATED 2 DOUBLERS, FILLERS, TRIMMED FILLER TO FIT, BACK DRILLED AND PRIMED REPAIR AND INSTALLED IAW DC9 SRM 51-10-3, 51-10-4, AND EO 09-5310-29-E1472.
